# SDR IPXA2025012032269

- Difficulty date: January 4, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,186 hours, 23,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR MAIN CARGO COMPARTMENT DECK PLATE STA 1720 FROM LBL 22 TO RBL 22 HAS CORROSION REQUEST OK TO REINSTALL 1 SUPPORT ANGLE REMOVED FOR FOM ON STEP 2.
